# SDR DALA13062673317

- Difficulty date: November 19, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 28,917 hours, 3,936 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y450 FRAME 53 FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-74-00 REV 79.00.   FOUND OUT OF LIMITS IAW SRM 53-31-15 FIG 101 RE V 79.  SEAT TRACK REMOVED AND REPLACED IAW SRM 51-42- 11 REV 79.
